# SDR HEEA0015316

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5745S
- Make and model: Bell 206L-1
- Aircraft serial: 45491
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 206053203101
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITS BEYOND LIMITS.  SCRAPPED CROSSTUBE AND REPLACED WITH SERVICEABLE CROSSTUBE.
